# SDR 2003F00157

- Difficulty date: March 26, 2003
- Submitted: March 27, 2003
- Operation: Air carrier
- Aircraft: N4027Q
- Make and model: Snias AS350B2
- Aircraft serial: 2904
- Aircraft time: 3,202 hours, 10,047 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 3,104 hours, 9,648 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Switch
- Part number: 12TW13
- Condition: Intermittent
- Location: Collective
- Part time: 3,202 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE PILOT FELT THE CONTROLS GET "HARD" LIKE A HYDRAULIC SYSTEM FAILURE, BUT AIRCRAFT STILL FLYABLE.  PILOT OPTED TO DO PRECAUTIONARY LANDING IN AN OFF-AIRPORT AREA WITH NO INCIDENT REGARDING PERSONNEL OR AIRCRAFT.  AFTER INSPECTING SYSTEM FOUND HYDRAULIC CUTOFF SWITCH ON PILOT'S COLLECTIVE TO BE INTERMITTENT AND PUTTING SYSTEM INTO BYPASS AND LOCKING THE CONTROL SERVOS.  AFTER REPLACING THE SWITCH THE AIRCRAFT OPERATED NORMALLY.
